# SDR AALA20170228014

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737-800
- Aircraft serial: 33342
- Aircraft time: 925 hours, 389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER THE L4 DOOR HAS A DETACHED LENS.    SECURED THE LENS IAW AMM 33-50-00. OPERATIONAL CHECKED GOOD.
